# SDR AALA201907019057

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 61,141 hours, 30,782 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Part serial: 524099
- Condition: Vibration
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DIVERTED TO STL ON ACCOUNT OF UNEXPLAINED VIBRATION. EMERGENCY WAS DECLARED. MAINTENANCE FOUND VIBRATION TO BE FROM RECIRULATION FAN. REMOVED AND REPLACED RECIRCULATION FAN AND OPS CHECKS NORMAL IAW AMM 21-20-12. NO VIBRATION FELT IN CABIN.
